Whitney topology and normality



Downloads per month over past year

Serrano Pascual, Feliciana (1993) Whitney topology and normality. Topology and its Applications, 52 (1). pp. 59-67. ISSN 0166-8641

[thumbnail of Serrano01elsevier.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/016686419390090Z


I.I. Guran and M.M. Zarichnyi proved that C(X,Y) with the Whitney topology is not normal provided that X and Y are manifolds of positive dimension and X noncompact. We obtain a similar result for spaces of continuous functions between more general topological spaces, giving in some cases necessary and sufficient conditions for C(X,Y) to be normal.

Item Type:Article
Uncontrolled Keywords:Box topology; Whitney topology; Discretely pseudonormal space
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:22486
Deposited On:22 Jul 2013 10:27
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page